# SDR 95ZZZM15

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69ZR
- Make and model: Beech 1900C
- Aircraft serial: UC69
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Le Skin
- Part number: 1181100478
- Condition: Dented
- Location: Rt Wing
- Part time: 8,224 hours
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

INBOUND TO MCI A BIRD STRUCK THE RIGHT WING DENTING RIGHT WINGS LEADING EDGE.  REPAIRED WITH FLUSH PATCH APPROXIMATLELY, 12 INCHES BY 10 INCHES ON LEADING EDGE.  (M)
